The Existence of Simple S3(3,4,ν)
Emerging
0
Citations2
Refs1989
Year
Search Works
Work Details
- DOI 10.1016/s0167-5060(08)70110-9
- OpenAlex ID W4251933286
- Type Book-chapter
- Language EN
- Published 01 Jan 1989
- Pages 255–258
- Source Annals of discrete mathematics
- Publisher Elsevier BV
- Countries 2
- Institutions 3
- Added 10 Oct 2025
- Updated 12 Oct 2026
External Links
MENU
0
The Existence of Simple S3(3,4,ν)
Book-chapter 1989 EN
0
Citations
2
References
3
Authors
0.00
FWCI
Topics
Keywords
Authors & Affiliations
3 authors| # | Author | Institutions | ORCID |
|---|---|---|---|
| 1 | K. Phelps | Georgia Institute of Technolog… (US) | — |
| 2 | D. R. Stinson | University of Manitoba (CA) | — |
| 3 | Scott A. Vanstone | University of Waterloo (CA) | — |
Related Works
10Data: OpenAlex